| Model Number |
310C31 |
| Medical Device Problem Codes |
Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Dyspnea (1816); Fatigue (1849); Mitral Valve Stenosis (1965); Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
08/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 15 years and 11 months post implant of this 31mm mitral bioprosthetic valve, it was explanted and replaced with a 33mm valve of a different model.The reason for the replacement was reported as severe mitral stenosis and severe mitral regurgitation.It was also reported that the patient had symptoms of shortness of breath and fatigue.No additional adverse patient effects were reported.